# SDR IXXA201309270053

- Difficulty date: September 9, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 78,193 hours, 36,336 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MX VISIT, MX AND ENGINEERING DISCOVERED AN ISOLATED AREA OF CORROSION ON LT WING UPPER SKIN PANEL  CORROSION WAS REMOVED BY BLENDING.  HFEC INSPECTED IAW NDT MANUAL, PART 6, 51-00-19. NO ADDITIONAL DEFECTS NOTED.  REWORKED AREA WAS ROTO-PEENED AND REFINISHED IAW SRM 51-20-01.  WORK ACCOMPLISHED IAW 47067REA07.
